# SDR SWIA200211047

- Difficulty date: June 7, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 19,875 hours, 27,332 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO UPPER FWD LATERAL STOP MOUNT PAD POSSIBLE CRACK (POSITION NR 1).  FABRICATED AND INSTALLED DOUBLER AT POSITION NR 1, UPPER FWD LATERAL STOP MOUNT OF CARGO DOOR PER SRM 52-30-02 AND RII 52-301.
